MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW ARROW(R) VPS(R) ACCESS KIT; CATHETER, ULTRASOUND, INTRAVAS

ARROW INTERNATIONAL LLC ARROW ARROW(R) VPS(R) ACCESS KIT; CATHETER, ULTRASOUND, INTRAVAS
Model Number IPN039773
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported patient's picc was 8cm deep in the ventricle.The bullseye showed despite deep placement.Upon ct scan, a chest x-ray was ordered and found the tip 8cm in the ventricle.The picc team was asked to retract the picc 12cms.No patient harm was reported.The patient's condition is reported as fine.
 
Additional Manufacturer Narrative
Qn#(b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The reported complaint "bullseye showing despite deep placement" could not be confirmed based upon the information provided and without a sample.Complaint verification testing could not be performed as no sample was returned for analysis.No case data was provided for review.A device history record review performed on the stylet did not reveal any manufacturing related issues.Without the device to evaluate and the case date to review, a probable cause could not be determined from the available information, hence no further action required at this time.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW ARROW(R) VPS(R) ACCESS KIT
Common Device Name
CATHETER, ULTRASOUND, INTRAVAS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17321409
Report Number9680794-2023-00510
Device Sequence Number17865990
Product Code OBJ
UDI-Device Identifier10801902145779
UDI-Public10801902145779
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K103255
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberIPN039773
Device Catalogue NumberVPS-0072-BPK
Device Lot Number33F23B0770
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2023
Supplement Date Received by Manufacturer08/08/2023
Initial Report FDA Received Date07/13/2023
Supplement Report FDA Received Date08/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexMale